Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Wild arcs in three-space. II. An invariant of non-oriented local type

James Murdoch McPherson

Vol. 44 (1973), No. 2, 619–636

An invariant of the oriented local type of a Fox-Artin arc has already been developed in the previous paper in this sequence. This paper is concerned with finding an invariant of the non-oriented local type of an arc whose only wild point is an endpoint, where the arc has penetration index at least five, and where the penetration index with respect to solid tori is equal to one.

Mathematical Subject Classification
Primary: 57A10
Secondary: 55A30
Received: 14 September 1971
Published: 1 February 1973
James Murdoch McPherson